Aa
A
A
Close
Avatar_universal
Concussion - 7 months after
7 months ago i was assaulted and suffered a concussion and was unconcious for around 4/5minutes. I visited a&e and was let home after being examined by a doctor. I suffered all the common syptoms such as sleepiness, headache, dizziness, vomiting etc and was told that these will clear up in most cases within a few days.
After, 3 weeks had passed, some of my symptoms remained the same and the headaches were worse than they had been at first so i visited my G.P who prescribed me painkillers and amitripylene that would help with sleep in meantime until they started helping with the pain aswell.
Now, 7 months on my headaches are so severe its debilitating me! I'm off work at the moment and have been for almost 2 months. Im never away from the doctors and they keep giving me stronger and stronger doses of all these things and not much is helping. I'm due for a CT scan next week.
The headaches are always there but when the get really bad i'm crying with them, it feels like my head is going to explode as its that tight..its mostly the top of my head that gets the worst.
Has anybody else been in this situation or know anybody who has. What could be wrong with me? Maybe it isn't related to th concussion i don't know.
I'm desperate for help, i'm very frightened now!

Thanks for reading, any comments at all are welcome.
Cancel
4 Answers
Page 1 of 1
Avatar_universal
Hi,
CT is the first thing they should have after you got assaulted,I dont understand as to why it is so delayed.anyway,Please consult a neurologist,his examination and treatment will be more helpful than a GP's,
Know that painkillers ,as the name goes,will kill only the the pain and not the underlying cause.
So get to the root of the problem and solve it.
Goodluck.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
I dont understand the delay either.
Im worried about continually taking the painkillers for this lenght of time aswell as i know they can cause problems in their own after prolonged use.
Have you ever heard of someone with similar problems or know any possible causes of my symptoms?
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Hi,
As a rule take tablets like RANITIDINE (Rantac) 150mg before food.And,take painkillers only after that.it prevets gastritis.
Only a CT will decisively throw some light on the problem.
Goodluck
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
HEEEEELLLLLLLLPPPPPPPP
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Concussion - 7 months after
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
Top Neurology Answerers
620923_tn?1452919248
Blank
selmaS
Allentown, PA
338416_tn?1420049302
Blank
jensequitur
Fort Worth, TX
144586_tn?1284669764
Blank
caregiver222
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ
562511_tn?1285907760
Blank
Karen99
CA
Avatar_m_tn
Blank
Ball123